Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Toda flow on a generic orbit is integrable


Authors: P. Deift, L. C. Li, T. Nanda and C. Tomei
Journal: Bull. Amer. Math. Soc. 11 (1984), 367-368
MSC (1980): Primary 22E25, 58F07, 70H99
DOI: https://doi.org/10.1090/S0273-0979-1984-15311-4
MathSciNet review: 752800
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22E25, 58F07, 70H99

Retrieve articles in all journals with MSC (1980): 22E25, 58F07, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15311-4